Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain in left side of face, nausea, bloating, dizziness, loss of appetite. What do I suffer from?

Good day Dr Christensen I should probably go to my local doctor for my current symptoms but i dont have the time and i hate public hospitals so i ll just ask to see if its something i should be worried about. 1. I ve have suffered from pain in the left side of my face for some thime now and i just remedy it with pain medication which i m certain is damaging. I suspect it could be one of my molars or wisdoms that need to come out. 2. Besides the pain in my face, i ve recently started getting striking pain on the left side of my tongue , lets say when i for example - suck on a straw, drink a cup of coffee etc. 3. I m permanently in a state of nausea which i suspect i ve gotten used to at this point, some days are worse then others though. 4. Occasional Bloating 5. Dizzy spells 6. Loss of appetite recently more frequent 7. Always tired, listlessness and i m only 21 8. Intermittent tummy ache, especially with wind. i get them atleast once each day. I cant really think of anything right now but i guess those are prominently what i suffer from. I dont want to seem paranoid or somewhat like a hypercondriac. Its just how and what i m feeling. I patiently anticipate you response. Thanks. Regards Lerato
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for writing to health care magic.

The exact cause of that pain on one side of the face should be identified first. It could be one among various possibilities (Like trigeminal neuralgia). A physical examination along with investigations will help in identification of diagnosis. The cause of nausea and bloating sensation could be the analgesics you are on. They could be causing gastritis and could be responsible for the stomach pain. Your doctor may prescribe antacids after physical examination. Those dizzy spells require examination and investigation to further comment on.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor